# SDR FXGA201908081965

- Difficulty date: August 8, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N747CE
- Make and model: Doug C-118A
- Aircraft serial: 44661
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 240
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RBL 11.5 FLOOR BEAM AT F/STA 240.  TO REINFORCE THE LOWER FLANGE OF THE RBL 11.5 FLOOR BEAM AT F/STA 240, AFTER CORROSION REMOVAL.  THE CORROSION IS LOCATED ON THE BOTTOM SIDE OF THE LOWER FLANGE.  CLEAN CORROSION AND INSTALL LOWER REINFORCING ANGLE ONLY PER DC-6 A&B OVERHAUL MANUAL FIGURE 12-12.
